Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

398 Publications


2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner H, Jablonski G, Mrozek M. The persistent homology of a self-map. Foundations of Computational Mathematics. 2015;15(5):1213-1244. doi:10.1007/s10208-014-9223-y
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam P, Seiringer R. Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. 2015;215(2):381-417. doi:10.1007/s00205-014-0781-6
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 2015;333(3):1365-1416. doi:10.1007/s00220-014-2119-5
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2271 | OA
Kolmogorov V, Thapper J, Živný S. The power of linear programming for general-valued CSPs. SIAM Journal on Computing. 2015;44(1):1-36. doi:10.1137/130945648
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 256 | OA
Browning TD, Prendiville S. Improvements in Birch’s theorem on forms in many variables. Journal fur die Reine und Angewandte Mathematik. 2015;2017(731). doi:10.1515/crelle-2014-0122
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications